# SDR SIMA20210921001

- Difficulty date: September 21, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 38,212 hours, 33,976 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT ENCOUNTERED SVR ICING FROZEN PITOT TUBES.  AT 36,000 FEET, AIRCRAFT ENCOUNTERED SEVERE ICING. CAPTAIN'S IAS COMPARATOR ILLUMINATED ON CA'S PFD. CA'S AIRSPEED STAGNANT AND INITIALLY READ 9 KTS SLOWER. FO AND STBY AIRSPEED CONSISTANT. CA SIRSPEEED LOWER AS WE DESCENDED.-C/A-ADC SYSTEM OPS GOOD. IAW AMM 34-15-00-200-80. PITOT/STATIC SYSTEM LEAK CHECK GOOD IAW AMM 34-15-00-790-802/803. DURING LEAK CHECK STOPPED EVERY 50 FT TO COMPARE AIRSPEED INDICATIONS. CA AND FO AIRSPEED WERE THE SAME UP TO 300 KNOTS WITH AND WITHOUT ALTITUDE ADDED. PITOT TUBE AND STATIC PORT HEATING OPC GOOD IAW AMM 30-31-00-700-801.
